# SDR USAAF00019

- Difficulty date: February 26, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 201251225
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-ILM - FLT 704 - AFTER TAKEOFF, THE LANDING GEAR HANDLE WAS JAMMED.  THE LANDING GEAR OVERRIDE WAS PRESSED AND THE GEAR BEGAN TO RETRACT.  AT THAT THE TIME THE ANNUNCIATOR INDICATED BRD/FLT CNTL.  THE LANDING GEAR WAS LOWERED AND THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT OUTBOARD GRD/FLT SENSOR.  (M)
